# SDR UIEA2018081301683

- Difficulty date: August 13, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 90,950 hours, 20,953 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT BLEED LIGHT ON OVERHEAD PANEL ILLUMINATED BRIEFLY IN FLIGHT. INTERROGATED M-129 BLEED AIR SUPPLY MODULE AND RESET ACOMPLISHED LT ENG RUN AND BLEED AIR CHECK PER AMM 36-11-00 BITE TEST OF M-129 AIR SUPPLY MOD SHOWS NO FAULTS NO SUBSEQUENT BLEED OFF LIGHTS OR EICAS MSG NOTED.
